Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jasher

Does accutane "mess with your digestive system/stools"?

Recommended Posts

ok, help me out here with my very embarrassing question. :redface:

my pamphlet warns about severe diarrhea and rectal bleeding.

i have tiny bits of bright red blood sometimes when i wipe due to skin cracking becuase its dry.. down there. i am going to talk to my derm in 2 days but i don't think this si anything to worry about really.

more importantly: i don't really have diareah as it's not all liquidy, but it's in "more peices" and their smaller and just.. not as normal or healthy looking. i'm on a 0.75mg/kg /day dose.

do other people get this? it sure as hell isn't severe diareah like the pamphlet says, so i guess it's normal? i just wish they would tell me what to expect... and i shouldn't worry about my "rectal bleeding", becuase they mean blood actually streaming, right?

going to see the derm in 2 days, just wanted to get the communities opinions...

Share this post


Link to post
Share on other sites

just had an epiphany:

since i started with tane, i've also started using flax seed oil.. mabye this is the culprit as many sites list it as a side effect.. i'll stop taking it for a bit to see..

fake edit: i just saw on another site "The most common side effect of flax seed oil supplements is mild diarrhea." jesus i'm an idiot... this is probably at least a good portion of the problem. if not the culprit, it's surely a contributor!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×